MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM

ROCHE DIAGNOSTICS COBAS U 411 URINE ANALYZER; AUTOMATED URINALYSIS SYSTEM
Catalog Number 04906969001
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of regarding an alleged sample mismatch on a cobas u 411 urine analyzer.Reportedly, the sample results were assigned to the wrong patient.The customer stated that a sample was scanned and not measured immediately.A second sample was then scanned and the result of the second sample was assigned to the first sample.No incorrect patient results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
No product problem was identified.It was determined that handling and proper knowledge of the workflow configuration by the operator is essential to avoid mismatch.

Brand Name
COBAS U 411 URINE ANALYZER
Common Device Name
AUTOMATED URINALYSIS SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18374952
Report Number1823260-2023-04156
Device Sequence Number18070581
Product Code KQO
UDI-Device Identifier04015630925636
UDI-Public04015630925636
Combination Product (Y/N)Y
Initial Reporter CountryWZ
PMA/510(K) Number
K093555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04906969001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown